# SDR NACA2022050900001

- Difficulty date: May 9, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,288 hours, 17,841 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER POWER TERMINALS DAMAGED (TRANSFERRED FROM NR-000011 WO 119761). DEFERRED APU IAW MEL 49-11-01A CAT C @0010 Z 5-10-22, PLACARD TURNED MAINTENANCE PROCEDURES C/W. REPLACED APU STARTER WIRES IAW WDM 49-41-11 OPS CHECK OK ECU BITE OK. AIRCRAFT RELEASED NO ETOPS PENDING APU COLD SOAK (ACCOMPLISHED, GOOD).
